MAUDE Adverse Event Report: COOK INC NATHANSON CYSTIC/COMMON BILE DUCT EXPLORATION SET; LQR DISLODGER, STONE BILIARY

COOK INC NATHANSON CYSTIC/COMMON BILE DUCT EXPLORATION SET; LQR DISLODGER, STONE BILIARY
Catalog Number CDES-550-NATHANSON
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
During a laparoscopic common bile duct exploration and stone removal procedure, the surgeon experienced difficulty opening basket after passing catheter through the clamp.The catheter and basket were removed and the basket wire broke.No part of the device remained inside the patient.The patient did not require any additional procedures due to this occurrence.No adverse effects to the patient were reported due to this occurrence.

Brand Name
NATHANSON CYSTIC/COMMON BILE DUCT EXPLORATION SET
Common Device Name
LQR DISLODGER, STONE BILIARY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7117792
Report Number1820334-2017-04096
Device Sequence Number11007470
Product Code LQR
UDI-Device Identifier00827002032989
UDI-Public(01)00827002032989(17)180515(10)5887372
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDES-550-NATHANSON
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1